Bialgebra cyclic homology with coefficients

Kaygun A.

K-THEORY, vol.34, no.2, pp.151-194, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s10977-005-1501-7
  • Journal Name: K-THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.151-194
  • Istanbul Technical University Affiliated: No


We show that one can extend the definition of Hopf cyclic homology with coefficients such that one can use bialgebras and a larger class of coefficient module/co-modules. With the help of this extension, we calculate the bialgebra cyclic homology of U-q(g) the quantum deformation of an arbitrary semi-simple Lie algebra g and H(N) the Hopf algebra of foliations of codimension N, with several coefficient modules.